zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
PDE solutions of stochastic differential utility. (English) Zbl 0768.90006
This paper presents conditions under which the solution of a backward stochastic differential equation in a Markovian setting can be represented as the unique solution of a particular quasi-linear parabolic (finite time case) or elliptic (infinite time case) partial differential equation. The main application is to the existence and properties of stochastic differential utility, a recursive model of preferences useful in economic theory and finance.
Reviewer: D.Duffie (Stanford)

MSC:
91B16Utility theory
60H15Stochastic partial differential equations
WorldCat.org
Full Text: DOI
References:
[1] Brézis, H.: Semilinear equations in rn without condition at infinity. Applied mathematics and optimization 12, 271-282 (1984) · Zbl 0562.35035
[2] Chung, K. -L.; Williams, R.: An introduction to stochastic integration. (1983) · Zbl 0527.60058
[3] Cox, J.; Ingersoll, J.; Ross, S.: A theory of the term structure of interest rates. Econometrica 53, 385-408 (1985) · Zbl 1274.91447
[4] Crandall, M.; Ishii, U.; Lions, P. L.: User’s guide to viscosity solutions of second-order partial differential equations. (1990) · Zbl 0755.35015
[5] Crandall, M.; Lions, P. L.: Viscosity solutions of Hamilton-Jacobi equations. Transactions of the American mathematics society 277, 1-42 (1983) · Zbl 0599.35024
[6] Duffie, D.; Epstein, L.: Stochastic differential utility and asset pricing. Econometrica 60, 353-394 (1992) · Zbl 0763.90005
[7] Duffie, D.; Skiadas, C.: Continous time security trading: A utility gradient approach. (1990) · Zbl 0804.90017
[8] Duffie, D.; Epstein, L.; Skiadas, C.: Infinite horizon stochastic differential utility. (1990)
[9] Epstein, L.; Zin, S.: Substitution, risk aversion and the temporal behavior of consumption and asset returns: A theoretical framework. Econometrica 57, 937-969 (1989) · Zbl 0683.90012
[10] Gilbarg, D.; Trudinger, N.: Elliptical partial differential equations of the second order. (1983) · Zbl 0562.35001
[11] Ishii, H.; Lions, P. L.: Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. Journal of differential equations 83, 26-78 (1990) · Zbl 0708.35031
[12] Kreps, D.; Porteus, E.: Temporal resolution of uncertainty and dynamic choice theory. Econometrica 46, 185-200 (1978) · Zbl 0382.90006
[13] Lions, P. L.: On the existence of positive solutions for nonlinear elliptic equations. SIAM review 24, 441-467 (1982) · Zbl 0511.35033
[14] Lions, P. L.: Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Communications in partial differential equations 8, 1229-1276 (1983) · Zbl 0716.49023
[15] Protter, M.: Stochastic integration and differential equations. (1990) · Zbl 0694.60047
[16] Protter, M.; Weinberger, H.: Maximum principles in differential equations. (1967) · Zbl 0153.13602